# SDR SWAA054142

- Difficulty date: December 28, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 66,156 hours, 63,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1010427
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULLNOSE LIGHT COVER MISSING AT ROW 18.  INSTALLED COVER PER MM.
